MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
During preventative maintenance (pm), the autopulse platform (sn 41436) failed functional testing and displayed fault code 21 (drive shaft turns in wrong direction) upon powering up.No patient involvement.
 
Additional Manufacturer Narrative
During preventative maintenance (pm), the autopulse platform (sn 41436) failed functional testing and displayed fault code 21 (drive shaft turns in wrong direction) upon powering up.The root cause of fault code 21 was the malfunctioning drivetrain motor, likely due to the age of the device.The autopulse platform was manufactured in november 2015 and is over 8 years old, well beyond its expected service life of 5 years.The drivetrain motor assembly needs to be replaced to remedy the fault.Visual inspection of the autopulse platform showed no physical damage.A review of the archive data showed multiple fault code 08 (motor controller malfunction) and a user advisory (ua) 17 (max motor on-time exceeded during active operation).The root cause of the intermittent occurrences of fault code 08 was determined to be the malfunctioning drivetrain motor.Upon further inspection, the drivetrain motor brake gap was found to be too narrow (out of the specification), triggering the ua17 advisory.Replacement of the drivetrain motor assembly will address fault 08 and ua17, which were noted in the archive data.Zoll is awaiting the customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaints were reported for the autopulse platform with serial number 41436.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key18576515
Report Number3010617000-2024-00072
Device Sequence Number7708716
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown